Topological modular forms [after Hopkins, Miller, and Lurie]
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 1005, 35 p.
@incollection{AST_2010__332__221_0,
     author = {Goerss, Paul G.},
     title = {Topological modular forms [after Hopkins, Miller, and Lurie]},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1005},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     zbl = {1222.55003},
     mrnumber = {2648680},
     language = {en},
     url = {http://www.numdam.org/item/AST_2010__332__221_0/}
}
Goerss, Paul G. Topological modular forms [after Hopkins, Miller, and Lurie], dans Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 1005, 35 p. http://www.numdam.org/item/AST_2010__332__221_0/

[1] J. F. Adams - "On the groups J(X). IV", Topology 5 (1966), p. 21-71. | Article | MR 198470 | Zbl 0145.19902

[2] J. F. Adams, Stable homotopy and generalised homology, University of Chicago Press, 1974. | MR 402720 | Zbl 0309.55016

[3] M. Ando - "Isogenics of formal group laws and power operations in the cohomology theories E n ", Duke Math. J. 79 (1995), p. 423-485. | Article | MR 1344767 | Zbl 0862.55004

[4] M. Ando, M. J. Hopkins & C. Rezk - "Multiplicative orientations of KO-theory and of the spectrum of topological modular forms", preprint http://www.math.uiuc.edu/~mando/papers/koandtmf.pdf.

[5] M. Ando, M. J. Hopkins & N. P. Strickland - "Elliptic spectra, the Witten genus and the theorem of the cube", Invent. Math. 146 (2001), p. 595-687. | Article | MR 1869850 | Zbl 1031.55005

[6] M. Ando, M. J. Hopkins & N. P. Strickland, "The sigma orientation is an H map", Amer. J. Math. 126 (2004), p. 247-334. | Article | MR 2045503 | Zbl 1071.55003

[7] T. Bauer - "Computation of the homotopy of the spectrum tmf", in Groups, homotopy and configuration spaces, Geom. Topol. Monogr., vol. 13, Geom. Topol. Publ., Coventry, 2008, p. 11-40. | Article | MR 2508200 | Zbl 1147.55005

[8] M. Behrens - "A modular description of the K(2)-local sphere at the prime 3", Topology 45 (2006), p. 343-402. | Article | MR 2193339 | Zbl 1099.55002

[9] M. Behrens, "Congruences between modular forms given by the divided β family in homotopy theory", Geom. Topol. 13 (2009), p. 319-357. | Article | MR 2469520 | Zbl 1205.55012

[10] M. Behrens & T. Lawson - "Topological automorphic forms", to appear in Mem. A.M.S. | MR 2640996 | Zbl 1210.55005

[11] R. E. Borcherds - "Automorphic forms on O s+2,2 (𝐑) and infinite products", Invent. Math. 120 (1995), p. 161-213. | Article | EuDML 144273 | MR 1323986 | Zbl 0932.11028

[12] A. K. Bousfield & E. M. Friedlander - "Homotopy theory of Γ-spaces, spectra, and bisimplicial sets", in Geometric applications of homotopy theory (Proc. Conf, Evanston, III, 1977), II, Lecture Notes in Math., vol. 658, Springer, 1978, p. 80-130. | Article | MR 513569 | Zbl 0405.55021

[13] R. R. Bruner, J. P. May, J. E. Mcclure & M. Steinberger - H ring spectra and their applications, Lecture Notes in Math., vol. 1176, Springer, 1986. | MR 836132 | Zbl 0585.55016

[14] P. Deligne - "Courbes elliptiques : formulaire d'après J. Tate", in Modular functions of one variable, IV (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 476, Springer, 1975, p. 53-73. | Article | MR 387292 | Zbl 1214.11075

[15] P. Deligne & D. Mumford - "The irreducibility of the space of curves of given genus", Publ. Math. I.H.É.S. 36 (1969), p. 75-109. | Article | EuDML 103899 | Numdam | MR 262240 | Zbl 0181.48803

[16] P. Deligne & M. Rapoport - "Les schémas de modules de courbes elliptiques", in Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 349, Springer, 1973, p. 143-316. | Article | MR 337993 | Zbl 0281.14010

[17] E. S. Devinatz & M. J. Hopkins - "Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups", Topology 43 (2004), p. 1-47. | Article | MR 2030586 | Zbl 1047.55004

[18] E. S. Devinatz, M. J. Hopkins & J. H. Smith - "Nilpotence and stable homotopy theory. I", Ann. of Math. 128 (1988), p. 207-241. | Article | MR 960945 | Zbl 0673.55008

[19] A. D. Elmendorf, I. Kriz, M. A. Mandell & J. P. May - Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs, vol. 47, Amer. Math. Soc., 1997. | MR 1417719 | Zbl 0894.55001

[20] J. Franke - "On the construction of elliptic cohomology", Math. Nachr. 158 (1992), p. 43-65. | Article | MR 1235295 | Zbl 0777.55003

[21] P. G. Goerss, H. W. Henn, M. E. Mahowald & C. Rezk - "A resolution of the K(2)-local sphere at the prime 3", Ann. of Math. 162 (2005), p. 777-822. | Article | MR 2183282 | Zbl 1108.55009

[22] P. G. Goerss & M. J. Hopkins - "Moduli spaces of commutative ring spectra", in Structured ring spectra, London Math. Soc. Lecture Note Ser., vol. 315, Cambridge Univ. Press, 2004, p. 151-200. | Article | MR 2125040 | Zbl 1086.55006

[23] H. W. Henn, N. Karamanov & M. E. Mahowald - "The homotopy of the K(2)-local Moore spectrum at the prime 3 revisited", preprint arXiv:0811.0235. | Article | MR 3127044 | Zbl 1294.55003

[24] S. Hollander - "Geometric criteria for Landweber exactness", Proc. London Math. Soc. 99 (2009), p. 697-724. | Article | MR 2551468 | Zbl 1192.55005

[25] M. J. Hopkins - "Topological modular forms, the Witten genus, and the theorem of the cube", in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zurich, 1994), Birkhäuser, 1995, p. 554-565. | Article | MR 1403956 | Zbl 0848.55002

[26] M. J. Hopkins, "Algebraic topology and modular forms", in Proceedings of the International Congress of Mathematicians, Vol. I (Beijing, 2002), Higher Ed. Press, 2002, p. 291-317. | MR 1989190 | Zbl 1031.55007

[27] M. J. Hopkins & B. H. Gross - "The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory", Bull. Amer. Math. Soc. (N.S.) 30 (1994), p. 76-86. | Article | MR 1217353 | Zbl 0857.55003

[28] M. J. Hopkins & M. E. Mahowald - "From elliptic curves to homotopy theory", preprint http://hopf.math.purdue.edu//Hopkins-Mahowald/eo2homotopy.pdf, 2005. | MR 3328536

[29] M. J. Hopkins & J. H. Smith - "Nilpotence and stable homotopy theory. II", Ann. of Math. 148 (1998), p. 1-49. | Article | MR 1652975 | Zbl 0924.55010

[30] M. Hovey - "Bousfield localization functors and Hopkins' chromatic splitting conjecture", in The Čech centennial (Boston, MA, 1993), Contemp. Math., vol. 181, Amer. Math. Soc., 1995, p. 225-250. | MR 1320994 | Zbl 0830.55004

[31] M. Hovey, B. Shipley & J. H. Smith - "Symmetric spectra", J. Amer. Math. Soc. 13 (2000), p. 149-208. | Article | MR 1695653 | Zbl 0931.55006

[32] M. Hovey & N. P. Strickland - "Morava K-theories and localisation", Mem. Amer. Math. Soc. 139 (1999). | MR 1601906 | Zbl 0929.55010

[33] L. Illusie - Complexe cotangent et deformations. I, Lecture Notes in Math., vol. 239, Springer, 1971. | MR 491680 | Zbl 0224.13014

[34] J. F. Jardine - "Stable homotopy theory of simplicial presheaves", Canad. J. Math. 39 (1987), p. 733-747. | Article | MR 905753 | Zbl 0645.18006

[35] J. F. Jardine, "Presheaves of symmetric spectra", J. Pure Appl. Algebra 150 (2000), p. 137-154. | Article | MR 1765868 | Zbl 0972.55006

[36] N. M. Katz - "Higher congruences between modular forms", Ann. of Math. 101 (1975), p. 332-367. | Article | MR 417059 | Zbl 0356.10020

[37] N. M. Katz & B. Mazur - Arithmetic moduli of elliptic curves, Annals of Math. Studies, vol. 108, Princeton Univ. Press, 1985. | MR 772569 | Zbl 0576.14026

[38] P. S. Landweber - "Homological properties of comodules over MU * (MU) and BP * ( BP )", Amer. J. Math. 98 (1976), p. 591-610. | MR 423332 | Zbl 0355.55007

[39] P. S. Landweber, D. C. Ravenel & R. E. Stong - "Periodic cohomology theories defined by elliptic curves", in The Čech centennial (Boston, MA, 1993), Contemp. Math., vol. 181, Amer. Math. Soc., 1995, p. 317-337. | MR 1320998 | Zbl 0920.55005

[40] G. Laumon & L. Moret-Bailly - Champs algébriques, Ergebnisse Math. Grenzg., vol. 39, Springer, 2000. | MR 1771927 | Zbl 0945.14005

[41] G. Laures - "K(1)-local topological modular forms", Invent. Math. 157 (2004), p. 371-403. | Article | MR 2076927 | Zbl 1078.55010

[42] M. Lazard - "Sur les groupes de Lie formels à un paramètre", Bull. Soc. Math. France 83 (1955), p. 251-274. | Article | EuDML 86893 | Numdam | MR 73925 | Zbl 0068.25703

[43] L. G. J. Lewis, J. P. May, M. Steinberger & J. E. Mcclure - Equivariant stable homotopy theory, Lecture Notes in Math., vol. 1213, Springer, 1986. | MR 866482 | Zbl 0611.55001

[44] J. Lubin & J. Tate - "Formal moduli for one-parameter formal Lie groups", Bull. Soc. Math. France 94 (1966), p. 49-59. | Article | EuDML 87087 | Numdam | MR 238854 | Zbl 0156.04105

[45] J. Lurie - "Derived algebraic geometry", Ph.D. Thesis, MIT, 2004. | MR 2717174

[46] J. Lurie, "Survey article on elliptic cohomology", preprint http://www.math.harvard.edu/~lurie/papers/survey.pdf, 2007. | MR 2597740

[47] J. Lurie, Higher topos theory, Annals of Math. Studies, vol. 170, Princeton Univ. Press, 2009. | MR 2522659 | Zbl 1175.18001

[48] M. E. Mahowald - "On the order of the image of J", Topology 6 (1967), p. 371-378. | Article | MR 212798 | Zbl 0153.25103

[49] M. E. Mahowald & C. Rezk - "Brown-Comenetz duality and the Adams spectral sequence", Amer. J. Math. 121 (1999), p. 1153-1177. | Article | MR 1719751 | Zbl 0942.55012

[50] M. E. Mahowald & C. Rezk, "Topological modular forms of level 3", Pure Appl. Math. Q. 5 (2009), p. 853-872. | Article | MR 2508904 | Zbl 1192.55006

[51] M. A. Mandell, J. P. May, S. Schwede & B. Shipley - "Model categories of diagram spectra", Proc. London Math. Soc. 82 (2001), p. 441-512. | Article | MR 1806878 | Zbl 1017.55004

[52] W. Messing - The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Math., vol. 264, Springer, 1972. | MR 347836 | Zbl 0243.14013

[53] H. R. Miller, D. C. Ravenel & W. S. Wilson - "Periodic phenomena in the Adams-Novikov spectral sequence", Ann. Math. 106 (1977), p. 469-516. | Article | MR 458423 | Zbl 0374.55022

[54] N. Naumann - "The stack of formal groups in stable homotopy theory", Adv. in Math. 215 (2007), p. 569-600. | Article | MR 2355600 | Zbl 1157.55006

[55] D. Quillen - "Elementary proofs of some results of cobordism theory using Steenrod operations", Adv. in Math. 7 (1971), p. 29-56. | Article | MR 290382 | Zbl 0214.50502

[56] D. C. Ravenel - Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics, vol. 121, Academic Press Inc., 1986. | MR 860042 | Zbl 0608.55001

[57] D. C. Ravenel, Nilpotence and periodicity in stable homotopy theory, Annals of Math. Studies, vol. 128, Princeton Univ. Press, 1992. | MR 1192553 | Zbl 0774.55001

[58] C. Rezk - "Lectures on power operations", notes of a course given at MIT in 2006, http://www.math.uiuc.edu/~rezk/power-operation-lectures.dvi.

[59] C. Rezk, "Supplementary notes for Math 512", notes of a course on topological modular forms given at Northwestern University in 2001, http://www.math. uiuc.edu/~rezk/512-spr2001-notes.pdf.

[60] G. Segal - "Elliptic cohomology (after Landweber-Stong, Ochanine, Witten, and others)", Séminaire Bourbaki, vol. 1987/88, exposé n° 695, Astérisque 161-162 (1988), p. 187-201. | EuDML 110095 | Numdam | MR 992209 | Zbl 0686.55003

[61] J-P. Serre - Algèbre locale. Multiplicités, Cours au Collège de France, 1957-1958, rédigé par Pierre Gabriel. Seconde édition, 1965. Lecture Notes in Math., vol. 11, Springer, 1965. | MR 201468 | Zbl 0142.28603

[62] K. Shimomura & X. Wang - "The homotopy groups π * (L 2 S 0 ) at the prime 3", Topology 41 (2002), p. 1183-1198. | Article | MR 1923218 | Zbl 1007.55007

[63] K. Shimomura & A. Yabe - "The homotopy groups π * (L 2 S 0 )", Topology 34 (1995), p. 261-289. | Article | MR 1318877 | Zbl 0832.55011

[64] J. H. Silverman - The arithmetic of elliptic curves, Graduate Texts in Math., vol. 106, Springer, 1986. | MR 817210 | Zbl 0585.14026

[65] B. Smithling - "On the moduli stack of commutative, 1-parameter formal Lie groups", Ph.D. Thesis, University of Chicago, 2007. | MR 2710202

[66] B. Toën & G. Vezzosi - "Homotopical algebraic geometry. II. Geometric stacks and applications", Mem. Amer. Math. Soc. 193 (2008). | MR 2394633 | Zbl 1145.14003

[67] E. Witten - "Elliptic genera and quantum field theory", Comm. Math. Phys. 109 (1987), p. 525-536. | Article | MR 885560 | Zbl 0625.57008